Nasal congestion, runny nose, eye and eyelid redness, face swelling, sneezing are all signs of an allergy. To cope with this problem will help the excellent antihistamine "Ketotifen". And this drug will help to get rid of the allergy of both the adult and the child, since it is released in several variations. Today we learn many important nuances about the medicine "Ketotifen": reviews for children and adults, the rules of admission for all categories of patients, as well as possible contraindications. Also readers will be interested to find out what its cost is, and whether there are analogues for this effective medicine.Ketotifen: Reviews

From what appoint?

Usually, as a supplement for long-term therapy of atopic bronchial asthma, a doctor prescribes a medicament called Ketotifen. Indications for the use of this drug may also be: conjunctivitis, rhinitis, bronchitis, dermatitis, all of which are allergic, hives, hay fever.

Pharmacokinetics

The drug "Ketotifen" when absorbed almost completely absorbed. The maximum concentration in the blood comes after 3 hours. Binding to proteins is approximately 75%. Drug withdrawal occurs in two phases: the first period occurs after 3-5 hours, and the second - after 21 hours. Almost 70% of the medication is excreted by the kidneys, and only 20-30% by the liver.

Form of issue

The drug "Ketotifen" is sold in the form of tablets, syrup. It is also produced in the form of eye drops.

Application for the organ of vision

"Ketotifen" (drops) is prescribed for women, men, and also for children over 3 years old. It is necessary to dig in 1 drop twice a day in the lower conjunctive bag.

Important! The person should not touch the eye or nearby tissues to the top of the solution dispenser, as this can contaminate the medicine.

Treatment with Ketotifen drops takes a long time. And the visible effect after its application can be observed after 2 or 3 weeks of therapy. The general course of treatment can be -3 months. Stop taking these drops smoothly, for several weeks. This is done in order to avoid the re-occurrence of allergic symptoms.

Use of pills

Ketotifen tablets, whose action is aimed at preventing the occurrence of various extraneous reactions, are prescribed for adults and children over 3 years of age in the following quantities:

- For boys and girls with a body weight of up to 25 kg - half the tablet twice a day (morning and evening). If the therapeutic effect after a month of treatment is not observed, then you can increase the dosage to 1 tablet for 1 reception.

- Children who weigh more than 25 kg - 1 pill every 2 times a day.

- Adults - 1 tablet 2-3 times a day. If necessary, for this category of patients, the dose can be increased to 4 pills, not more.

The medication "Ketotifen", the instruction to which is always included in the package with the drug, is taken orally during meals. The duration of therapy with this drug is usually 3 months. A cancellation of the medicine is carried out gradually, within 2-4 weeks.

The use of a sweet solution

"Ketotifen" syrup is intended for the smallest children. So, the dosage of the remedy in this form of release is the following:

- For babies from 6 months to 3 years - 0.25 ml per 1 kg of body weight. Multiplicity of admission - 2 times a day. The exact dosage should be measured with a special spoon included in the package with the drug. For example, a girl with a body weight of 10 kg should be given 2.5 ml of the drug twice a day.

- To children from 3 years it is appointed on 5 ml of a preparation too 2 times a day during reception of nutrition.

As in the cases with tablets and drops, the syrup "Ketotifen" develops its therapeutic effect gradually, 2-4 weeks after the treatment, so the course of taking the medicine should be prolonged.

Undesirable manifestations after medication therapy

The agent "Ketotifen" side effects can have the following:

- From the side of the nervous system: drowsiness, slowing of mental reactions, irritability, dizziness, agitation, hypersensitivity.

- On the part of the digestive system: increased appetite, dry mouth, constipation, nausea, vomiting.

- Children are rare, but there may be cramps.

- Very rarely: the appearance of hepatitis, cystitis, jaundice.

- Other manifestations - weight gain.

Contraindications

The drug "Ketotifen", the use of which gives excellent results, can not be used by people in the following situations:

- During pregnancy, as well as during the baby's breast-feeding.

- With a reduced level of platelets.

- With increased sensitivity of the body to the drug.

- During active sports.

- During the management of vehicles.

- With extreme caution should use the drug "Ketotifen" to people with epilepsy, as well as liver failure.

Overdose

In case the patient accidentally or intentionally took the medicine in large quantities, he may have the following health problems: confusion, disorientation in space, tachycardia, depression of pressure, convulsions, reversible coma. When an overdose is very important to take prompt measures to avoid embarrassing consequences. To do this, the patient should be washed stomach, if after using the medicine in large quantities passed a little time, activated charcoal. Excellent will help to remove all unnecessary from the body gel "Enterosgel". In cases of an overdose, Ketotifen should call the children immediately for emergency medical care and call a team of doctors.

How and where to store?

Keep the medicine in all forms of release at a temperature of no higher than 25 degrees, in a dry place, away from the eyes of children, and also from the sun. Shelf life of the drug "Ketotifen" is 3 years. After it ends, the medicine should be disposed of.

The drug is prescription-dispensed.

Medication Packaging

Syrup "Ketotifen", reviews for children about which you can read below, is sold at 50 and 100 ml in bottles and jars along with a dosed spoon.

Tablets with this medicine are defined in special cell packs of 10 or 20 pills. For 1, 2, 3 blisters together with instructions for use are defined in a cardboard box. Eye drops "Ketotifen" are packed in 5 ml vials with a sterile dropper cap.

Similar preparations

The medicine "Ketotifen" has its analogues. So, for drops in the eyes, you can pick up another tool with the same effect called "Zaditen." The cost of this medication ranges from 350-400 rubles. The medicine "Ketotifen Sopharma" is another analogue of "Ketotifen" - a drug that has the same active substance with the same name. Also this remedy can be replaced with the following drugs: tablets or syrup "Ketof", "Positan", "Stafen", "Frenasma".

Similar anti-allergic effect is possessed by such antihistamines as "Loratadin", "Claritin", "Zirtek", "Erius". However, in the case of allergic bronchial asthma, Ketotifen will still be more effective, although it is much cheaper. But the price of the above funds in 2, and even 3 times more. So why then pay more? After all, you can buy inexpensive and effective antihistamine medication, especially since reviews about it are mostly positive.

Medication "Ketotifen", the price of which will be affordable to a person with any income, can be purchased at every pharmacy, because this is a very popular tool. So, the cost of a medicine depends on the form of its release, on the location of the pharmacy, and also on the mark-up. On average, 100 ml of syrup will have to pay about 70 rubles. For the pill will need to pay about 55 rubles, this is for 30 pills of the drug "Ketotifen." The price of drops for the eyes varies between 40-50 rubles.

Reviews about syrup and drops for eyes "Ketotifen"

People's opinions about this inexpensive drug are mostly positive. So, mummies are happy that manufacturers took care of themselves and the kids, creating an antihistamine syrup for them so that the kids could take medicine with joy and without any problems for parents. Fathers and mothers are delighted with the effect of the drug. So, according to them, offspring with atopic dermatitis, the skin cleared due to the treatment with syrup. And those boys and girls who suffered from allergic rhinitis had a runny nose and did not return more. True, the effect does not come as quickly as we would like, only after 2-3 weeks after the start of therapy. Also, many mothers write on the forums that the syrup "Ketotifen" and eye drops with the same name are the most inexpensive antihistamines. They can be bought by any parent and cured by an allergy.

But the drug "Ketotifen", reviews for children about which you can find on all sorts of forums, has not very approving responses. So, some parents say that after the withdrawal of syrup, their child's allergy gradually returned. And some write about the fact that with repeated use of the drug did not give any effect. Whatever it was, whatever people write, do not rely 100% on the opinions of others. The correct option for parents in this case will be a trip with the child to a pediatrician, an allergist, a consultation with these specialists and the selection of a further suitable treatment.

Reviews about tablets "Ketotifen"

In general, allergy sufferers respond positively to these pills. So, people like the following moments in the application of the Ketotifen:

1. Shelf life. It is quite long - as long as 3 years. And this is a plus for the drug, as many people believe.

2. Effect. Ketotifen tablets perfectly cope with the duties assigned to them: dull cough, reduce it to naught, remove edema of the nasal mucosa, eliminate bronchospasm, positively affect the skin (it ceases to itch, itch, red spots pass).

3. Cost. The price of this medication is another plus. After all, it is really funny, and people like it. The drug "Ketotifen", surprisingly, is inexpensive, given and a good effect from it.

4. Availability. If some drugs are difficult to find in the pharmacy because they are not purchased, then the tablets "Ketotifen" are easy to acquire, because they are everywhere. And this is another plus. Even if a person has run out of pills, he knows that he can go to any pharmacy and buy himself another pack without worrying about not being there.

In addition to positive, there are also negative responses about the tablets "Ketotifen". And many people really write about it quite often. The fact is that this drug causes drowsiness and slowing of psychomotor reactions. Therefore, drink tablets preferably in the evening. This is, perhaps, one drawback of these pills. But, anyway, do not write off this drug and run to the pharmacy to buy some kind of analogue of "Ketotifen" - an antihistamine. After all, many drugs that fight with allergies have side effects. Therefore, if the doctor has appointed these pills, you should not deny them, you need to try, because the doctor knows best what to recommend.

And some patients write that the alleged drug "Ketotifen", the instruction to which, by the way, is understandable and accessible, does not help to cope with allergy at all. Like, a person drank a whole week this drug, but the effect did not come. However, again, the whole thing is about mindfulness. It is necessary to read the instruction in which it is written about the fact that the effect comes after 2-4 weeks of therapy. Therefore, those people who stopped using Ketotifen tablets before and now say that they are ineffective, were simply ignorant.

It is necessary to trust doctors, and not responses of unfamiliar Internet users, who through their carelessness introduce untrue information to the public.

Interaction with other drugs

With the simultaneous use of the drug "Ketotifen" with oral hypoglycemic agents, thrombocytopenia may occur, as a result of which a constant control of the number of platelets in the blood should be carried out.

With the parallel reception of the funds to which the article is devoted, it enhances the effect of sedatives, hypnotics, antihistamines, and alcohol.

Now you know that the drug "Ketotifen", reviews for children and adults about which are both reliable and false, is an inexpensive and effective antihistamine drug that can remove all negative manifestations of allergies. The product is universal because it is applicable to adults and children, because it is produced in various variations: for children - in the form of syrup, for adults - in the form of tablets. There are also drops in the eyes to relieve swelling and redness from the organ of vision. If someone has problems associated with rhinitis, conjunctivitis, bronchitis of allergic origin, then we recommend that you pay attention to the medicine "Ketotifen". However, before you buy it, you should register for an appointment with a therapist and an allergist for a consultation.

Interesting: